PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Lebesgue measure of Julia sets and escaping sets of certain entire functions

Volume 242 / 2018

Walter Bergweiler Fundamenta Mathematicae 242 (2018), 281-301 MSC: Primary 37F10; Secondary 30D05. DOI: 10.4064/fm477-11-2017 Published online: 1 June 2018


We give criteria for the escaping set and the Julia set of an entire function to have positive measure. The results are applied to Poincaré functions of semihyperbolic polynomials and to the Weierstraß $\sigma $-function.


  • Walter BergweilerMathematisches Seminar
    Christian-Albrechts-Universität zu Kiel
    Ludewig-Meyn-Str. 4
    24098 Kiel, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image